# SDR ASAA2023071143993

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,853 hours, 12,132 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE. MSG NBR:73-30312. SHORT TERM FAULT. GROUNDED - YES. (RESOLVED ON W/O: 1959933 TASKCARD: N/R-00003 ) PERFORMED FIM 73-24 TASK 813, ALL TESTS PASS. NO FAULT MESSEGES NOTED AT THIS TIME FOR #2 ENGINE PRIOR TO AND AFTER FIM TASK. NO HISTORY 30 DAYS IN TRAX. THIS CLEARS PLT C/N 12003537 SEAMC ANDY NOTIFIED.
